Teedex Soluton 100Ml

€6.75

Out of Stock
Code 5099172033034


THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND
Email me when back in stock
Product Information

Teedex is a raspberry flavoured sugar free oral solution containing two different active ingredients paracetamol and diphenhydramine. 

Teedex provides effective relief of pain including teething pain, irritability after immunisation, aches or pains and sleeplessness associated with any of these conditions. It also lowers temperature.

How To Use

Children aged 2 to 6 years - 5 to 10mls 3 to 4 times daily

Children over 6 years - 10 to 20mls 3 times daily

Leave at least 6 hours between doses and no more than 4 doses in 24 hours.

Not to be given to children under 2 years.

Teedex Contains paracetamol, do not use other paracetamol containing products alongside this one.

Teedex May cause drowsiness.

Active Ingredients

Each 5mls of Teedex contains paracetamol 120mg, diphenhydramine 12.5mg propylene glycol, E420, E965, E214, E216, E218 and E123.

contains raspberry flavour and ethanol.

Delivery Info

We deliver to all counties in Ireland, Northern Ireland, and mainland United Kingdom (with exceptions) - offering FREE delivery on all orders over €40 / £35. We are also pleased to offer FREE Click & Collect service in our Monaghan store.

View full Delivery & Collection information

Returns Policy

If you wish to return a product you have purchased from our website, please make sure we receive your returned items, within 14 days from the day you receive them, to be refunded in full via the original payment method.

Please read our full Returns Policy

Click to view complete product details
Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty